`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 3,Number 3,     July 1997

1

Semilinear parabolic equations with distributions as initial data   Pages : 305 - 316

Francis Ribaud

 Abstract       Full Text      Related Articles

2

Diophantine conditions for the linearization of commuting holomorphic functions   Pages : 317 - 332

David DeLatte

 Abstract       Full Text      Related Articles

3

Indefinite elliptic problems in a domain   Pages : 333 - 340

Wenxiong Chen and Congming Li

 Abstract       Full Text      Related Articles

4

Nonlinear boundary control of semilinear parabolic problems with pointwise state constraints   Pages : 341 - 370

J.-P. Raymond

 Abstract       Full Text      Related Articles

5

Invariant hyperbolic tori for Hamiltonian systems with degeneracy   Pages : 371 - 382

Fuzhong Cong and Yong Li

 Abstract       Full Text      Related Articles

6

Asymptotic behavior in time of solutions to the derivative nonlinear Schrödinger equation revisited   Pages : 383 - 400

Nakao Hayashi and Pavel I. Naumkin

 Abstract       Full Text      Related Articles

7

An infinite-dimensional extension of a Poincaré's result concerning the continuation of periodic orbits   Pages : 401 - 418

Paolo Perfetti

 Abstract       Full Text      Related Articles

8

Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system I. Compactions and peakons   Pages : 419 - 432

Y. A. Li and P. J. Olver

 Abstract       Full Text      Related Articles

9

Expansion rates and Lyapunov exponents   Pages : 433 - 438

Sebastian J. Schreiber

 Abstract       Full Text      Related Articles

10

Periodic orbits on Riemannian manifolds with convex boundary   Pages : 439 - 450

Rossella Bartolo

 Abstract       Full Text      Related Articles

11

Periodic perturbations of scalar second order differential equations   Pages : 451 - 455

Paola Buttazzoni and Alessandro Fonda

 Abstract       Full Text      Related Articles